# SDR AALA20071378

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 100505201
- Part serial: 0568
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD LEFT NUMBER TWO DOOR SLIDE MANUAL INFLATION HANDLE VELCRO DOES NOT HOLD.  REPLACED SLIDE ASSEMBLY FOR LEFT NUMBER TWO DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
